# SDR ASAA0680679

- Difficulty date: June 2, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- Aircraft time: 46,256 hours, 23,251 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Gouged
- Location: T/E Flap
- Component: Flap
- Component part number: 59121552
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP T/E WEDGE IS GOUGED.  REPAIRED PER SRM 51-90-0.
